# SDR P5CA2021062100247

- Difficulty date: June 19, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 21,808 hours, 5,204 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Warning Message
- Condition: False Activation
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING THE LEFT ENGINE START, THE " L HYD SYS PRESS" EICAS MESSAGE APPEARED. AS WELL AS THE MASTER CAUTION LIGHT AND BEEPER. DURING ENGINE START, WE NOTICED THAT THE LEFT " VALVE" LIGHT DID NOT CYCLE WHEN THE ENGINE START SELECTOR WAS SELECTED TO "GDN". THE LIGHT ALSO DID NOT CYCLE ONCE THE START SELECTOR RETURNED TO "AUTO".  NO TROUBLE FOUND. OPS CHECKED NORMAL IAW B767 AMM 80-11-00/501.
